# SDR SWAA2015031037292

- Difficulty date: February 18, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 70,954 hours, 67,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 482B+14 TO 482B+15.5, STRINGER 16L.  REPAIRED SKIN IAW ER & EA.
